On the smoothness of the generalized solution of a parabolic system in domains with conic points on the boundary

  • Manh Hung Nguyen
  • Trieu Duong Pham


We consider the first initial boundary-value problems for parabolic systems in domains with conic points on a boundary. We study the smoothness of their solutions with respect to spatial variables.
How to Cite
Nguyen, M. H., and T. D. Pham. “On the Smoothness of the Generalized Solution of a Parabolic System in Domains With Conic Points on the Boundary”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 56, no. 6, June 2004, pp. 857–864, https://umj.imath.kiev.ua/index.php/umj/article/view/3804.
Research articles